# SDR HALA2023051500028

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 9,503 hours, 2,201 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,503 hours, 2,201 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN DESCENT. PREFORMED ENG 2/APU LVL A DECON OF ECS PER AMM 21-00-00-615-802-A. ENG 2 WASH PER E1128-321-72-007. REMOVED/REPLACED RECIRCULATION FILTER CARTRIGES PER AMM 21-21-41. PER POWERPLANT ENGINEERING MANAGEMENT. OPS CHECK GOOD. ODOR IN CABIN/COCKPIT. OK FOR SVC.
